- About Garry
- Types of Diabetes
- Diabetes Products
- Alternative Diabetes Treatment
- Latest Diabetes News
- Complications Of Diabetes
- Contact Me
- Affiliate Disclosure
- Real Life Stories
Timesulin is a Cap that goes onto your disposable pen and counts when you last had your insulin, meaning you have no worries ever again of over dosing on your insulin.
So, the answer to the question can you overdose with insulin…..YES !
Don’t panic. Most insulin overdoses can be treated at home. Follow these steps if you’re able:
Check your blood sugar. You’ll need to know where you’re starting from.
Drink one-half cup of regular soda or sweetened fruit juice, and eat a hard candy or have glucose paste, tablets, or gel.
If you skipped a meal, eat something now. Something with 15 to 20 grams of carbohydrates should raise your blood sugar.
Rest. Get off your feet and take a break.
Recheck your blood sugar after 15 or 20 minutes. If it’s still low, take another 15 to 20 grams of a quick-acting sugar, and eat something if you can.
If you are worried of overdosing on your insulin by mistake, then the timesulin device could be just for you!
I myself used to question all the time ” Have I Had My Insulin” at least 3-4 times a week. Now I get an instant answer just by looking at the timer on my pen. It’s a life changer,
How much would you pay somebody to be by your side 24/7 365 days a year, somebody you could turn too and ask ” Have I Had My Insulin ”
With the Timesulin pen cap you don’t need that person to ask. You just look at the timer and all your questions are answered.
If you have any questions or comments please leave below and I will reply to you as soon as possible
Garry (Type 1)
Tags: Insulin Related
Copywrite 2019, yourlifewithdiabetes.com Hospital WordPress Theme